Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 509717, 7 pages
http://dx.doi.org/10.1155/2013/509717
Research Article

Class of Multivalent Analytic Functions Defined by a Linear Operator

Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan

Received 14 August 2012; Accepted 27 September 2012

Academic Editor: Bao Qin Li

Copyright © 2013 B. A. Frasin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Prajapat, “Subordination and superordination preserving properties for generalized multiplier transformation operator,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1456–1465, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Catas, “On certain classes of p-valent functions defined by multiplier transformations,” in Proceedings of the International Symposium on Geometric Function Theory and Applications (GFTA '07), S. Owa and Y. Polatoglu, Eds., vol. 91, pp. 241–250, TC Istanbul University Publications, TC Istanbul Kultur University, Istanbul, Turkey, August 2007.
  3. S. S. Kumar, H. C. Taneja, and V. Ravichandran, “Classes multivalent functions defined by dziok– srivastava linear operator and multiplier transformations,” Kyungpook Mathematical Journal, vol. 46, pp. 97–109, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. M. Srivastava, K. Suchithra, B. A. Stephen, and S. Sivasubramanian, “Inclusion and neighborhood properties of certain subclasses of analytic and multivalent functions of complex order,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, article 191, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. K. Aouf and A. O. Mostafa, “On a subclass of n-p-valent prestarlike functions,” Computers and Mathematics with Applications, vol. 55, no. 4, pp. 851–861, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Kamali and H. Orhan, “On a subclass of certain starlike functions with negative coefficients,” Bulletin of the Korean Mathematical Society, vol. 41, pp. 53–71, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Orhan and H. Kiziltunç, “A generalization on subfamily of p-valent functions with negative coefficients,” Applied Mathematics and Computation, vol. 155, no. 2, pp. 521–530, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. E. Cho and T. H. Kim, “Multiplier transformations and strongly close-to-convex functions,” Bulletin of the Korean Mathematical Society, vol. 40, pp. 399–410, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. E. Cho and H. M. Srivastava, “Argument estimates of certain analytic functions defined by a class of multiplier transformations,” Mathematical and Computer Modelling, vol. 37, no. 1-2, pp. 39–49, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Bucharest, Romania, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sǎlǎgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. B. A. Uralegaddi and C. Somanatha, “Certain classes of univalent functions,” in Current Topics in Analytic Function Theory, H. M. Srivastava and S. Owa, Eds., pp. 371–374, World Scientific Publishing Company, Singapore, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. K. Aouf, A. O. Mostafa, and R. El-Ashwah, “Sandwich theorems for p-valent functions defined by a certain integral operator,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1647–1653, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. A. Frasin, “On certain classes of multivalent analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 4, article 104, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. B. A. Frasin and M. Darus, “On Certain analytic univalent function,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 305–310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. A. Frasin, “A note on certain analytic and univalent functions,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 5, pp. 829–836, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. A. Frasin and J. M. Jahangiri, “A new and comprehensive class of analytic functions,” Analele Universităţii din Oradea—Fascicola Matematică, vol. 15, pp. 59–62, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 3, no. 2, pp. 469–474, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. S. Miller and P. T. Mocanu, “Differential subordinations and inequalities in the complex plane,” Journal of Differential Equations, vol. 67, no. 2, pp. 199–211, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. N. Takahashi and M. Nunokawa, “A certain connection between starlike and convex functions,” Applied Mathematics Letters, vol. 16, no. 5, pp. 563–655, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. S. Owa, “Certain sufficient conditions for starlikeness and convexity of order α,” Chinese Journal of Mathematics, vol. 19, pp. 55–60, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet